MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 8.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413080
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported that stent assisted coiling was performed with a stent, and the aneurysm was framed with framing coil and filled with subject coil.When the operator tried to detach the subject coil, it failed.The subject coil did not detach even when the operator used a new power supply.When the operator tried to pull out the subject coil and microcatheter, they stretched, and the subject coil suddenly broke out and the coil loop migrated to the parent artery.The operator used a second stent to attach the coil loop to the vessel wall.No additional information was received for this complaint.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable was assigned to this complaint.
 
Event or Problem Description
It was reported that during right posterior communicating artery (pcoma) aneurysm procedure, the operator performed stent assisted coiling.The subject coil failed to detach even with new power supply.When the subject coil and microcatheter were pulled, they got stretched.The subject coil suddenly broke out and the loop of the subject coil migrated to the parent artery.The operator used stent to attach the subject coil loop to the vessel wall.The operator tried to select the catheter to aneurysm to put the subject coil again, but selection was impossible since the stent was bifold.Therefore, the procedure completed with just attaching the subject coil on the vessel wall.There was a surgical delay of 15 min due to the reported event.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description

Brand Name
TARGET TETRA 3.0MM X 8.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21580424
Report Number3008881809-2025-00127
Device Sequence Number15642785
Product Code HCG
UDI-Device Identifier07613327578669
UDI-Public(01)07613327578669(17)270325(10)24870908
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413080
Device Lot Number24870908
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date03/11/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATLAS- 4.5*21(STRYKER).; ATLAS- 4.5*30 (STRYKER).; SL-10 (STRYKER).; TARGET TETRA- 4*8 (STRYKER).; TARGET TETRA- 4.5*10 (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown